# SDR MASA2019010711648

- Difficulty date: January 7, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 36,101 hours, 29,367 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

1ST CLASS BULKHEAD EMERGENCY EXIT SIGN INOP. CHARGED BATTERY PACK.
